# SDR USAA070512

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stop Fitting
- Condition: Corroded
- Location: Bs 440 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITTING STA 440 S24R DOOR STOP ON FWD DOOR FRAME, LOWEST STOP.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER STANDARD PRACTICE MANUAL; CORROSION TASK C53-100-01, DEFECT SIZE: 1/16" BY 1/16".
